# SDR SCNA95208

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NEA6014
- Condition: Corroded
- Location: Bs 1505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CORROSION WAS FOUND ON THE AFT FACE OF STATION 1505 FRAME LOWER CAP AT APPROXIMATELY BS 78.  THE FRAME WAS REPAIRED IAW SUN COUNTRY ENGINEERING ORDER 53-5155-1.
